# SDR 2002UALA00285

- Difficulty date: February 16, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 40,659 hours, 22,145 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO CSD LOW OIL INDICATION.  MAINTENANCE CREWS FOUND THE NR 2 CSD OIL QUANTITY LOW.  THE NR 2 CSD WAS SERVICED TO ITS PROPER LEVEL AND THE NR 2 CSD MAGNETIC CHIP DETECTOR WAS CHECKED WITH NO MATERIAL FOUND.  AIRCRAFT RETURNED TO SERVICE.
